# SDR R61A2022111000692

- Difficulty date: October 26, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 36,487 hours, 23,315 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066062001
- Condition: Corroded
- Location: Frm 85 S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SHEAR CLIP CORRODED AT AFT SIDE OF FRAME 85 BETWEEN STRINGERS 29L-28L, REMOVED AND REPLACED SHEAR CLIP AT FR 85 BETWEEN STRGS 27L-28L. REF  SRM 51-40-08. LOCATION WAS CORRECTED ON EAMS WO H8844 SN 231 TASK 3.  LOCATION COPRRECTION: CORRODED SHEAR CLIP IS AT FR 85, BETWEEN STRINGERS 27L-28L. MEASURED CORROSION ON SHEAR CLIP. NOMINAL THICKNESS: 0.- 050" MAX MATERIAL LOSS ALLOWED: 0.001" MATERIAL LOSS: 0.005" BEFORE BLENDING. LENGTH: 0.8" WIDTH: 0.7" FOUND TO BE OUT OF LIMITS REF EMB SRM 51-75-16.
